# SDR QXEA2024103000252

- Difficulty date: October 29, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N654QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000933
- Aircraft time: 4,679 hours, 3,680 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detection Sys
- Condition: No Test
- Location: Cargo Fire
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

FLIGHT 2354. AFTER SAFETY AND POWER UP CHECKLIST, CRG AFT FIRE SYS FAIL CAUTION. REMOVED FROM SERVICE. PERFORMED FIM 26-15-00-810-804-A. FOUND TO BE TRANISTORY AND IN CORRELATION OF CB POP REF LP DEFECT 1084752 FOR CUSTOM IO 2A MAU 3. NO FURTHER DEFECT. RETURNED TO SERVICE
